Advanced Search
Article Contents
Article Contents

An evolution system for a class of age-structured diffusive population equations

Abstract Full Text(HTML) Related Papers Cited by
  • Kato's theory on the construction of strongly continuous evolution systems associated with hyperbolic equations is applied to the linear equation describing an age-structured population that is subject to time-dependent diffusion. The evolution system is used to provide conditions for the well-posedness of the corresponding quasilinear equation.

    Mathematics Subject Classification: 47D06, 35K90, 35M10, 92D25.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. Amann, Linear and Quasilinear Parabolic Problems. Vol. I, Monographs in Mathematics, Birkhäuser Boston, Inc., Boston, MA, 1995. doi: 10.1007/978-3-0348-9221-6.
    [2] H. Amann, Compact embeddings of vector-valued Sobolev and Besov spaces, Glas. Mat. Ser. III, 35 (2000), 161-177. 
    [3] J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Grundlehren der Mathematischen Wissenschaften, No. 223, Springer-Verlag, Berlin-New York, 1976.
    [4] M. E. Gurtin and R. C. MacCamy, Non-linear age-dependent population dynamics, Arch. Rational Mech. Anal., 54 (1974), 281-300.  doi: 10.1007/BF00250793.
    [5] M. E. Gurtin and R. C. MacCamy, Diffusion models for age-structured populations, Math. Biosci., 54 (1981), 49-59.  doi: 10.1016/0025-5564(81)90075-4.
    [6] T. Kato, Linear evolution equations of "hyperbolic" type, J. Fac. Sci. Univ. Tokyo Sect. I, 17 (1970), 241-258. 
    [7] T. Kato, Linear evolution equations of "hyperbolic" type. Ⅱ, J. Math. Soc. Japan, 25 (1973), 648-666.  doi: 10.2969/jmsj/02540648.
    [8] A. Rhandi, Positivity and stability for a population equation with diffusion on $L^1$, Positivity, 2 (1998), 101-113.  doi: 10.1023/A:1009721915101.
    [9] A. Rhandi and R. Schnaubelt, Asymptotic behaviour of a non-autonomous population equation with diffusion in $L^1$, Discrete Contin. Dynam. Systems, 5 (1999), 663-683.  doi: 10.3934/dcds.1999.5.663.
    [10] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, No. 44, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.
    [11] H. R. Thieme, Analysis of age-structured population models with an additional structure, Mathematical Population Dynamics (New Brunswick, NJ, 1989), Lecture Notes in Pure and Appl. Math., 131 (1991), 115-126.
    [12] H. R. Thieme, Positive perturbations of dual and integrated semigroups, Adv. Math. Sci. Appl., 6 (1996), 445-507. 
    [13] H. R. Thieme, Positive perturbation of operator semigroups: growth bounds, essential compactness, and asynchronous exponential growth, Discrete Contin. Dynam. Systems, 4 (1998), 735-764.  doi: 10.3934/dcds.1998.4.735.
    [14] C. Walker, Age-dependent equations with non-linear diffusion, Discrete Contin. Dyn. Syst., 26 (2010), 691-712.  doi: 10.3934/dcds.2010.26.691.
    [15] C. Walker, Some remarks on the asymptotic behavior of the semigroup associated with age-structured diffusive populations, Monatsh. Math., 170 (2013), 481-501.  doi: 10.1007/s00605-012-0428-3.
    [16] C. Walker, Some results based on maximal regularity regarding population models with age and spatial structure, J. Elliptic Parabol. Equ., 4 (2018), 69-105.  doi: 10.1007/s41808-018-0010-9.
    [17] C. Walker, Properties of the semigroup in $L_1$ associated with age-structured diffusive populations, to appear, Indiana Univ. Math. J..
    [18] G. F. Webb, Population models structured by age, size, and spatial position, Structured Population Models in Biology and Epidemiology, Lecture Notes in Math., 1936 (2008), 1-49. doi: 10.1007/978-3-540-78273-5_1.
  • 加载中

Article Metrics

HTML views(101) PDF downloads(90) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint